# SDR UIEA2025061200756

- Difficulty date: June 18, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 60,931 hours, 32,346 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD L/E (FIXED L/E) SKIN CRACKED AT KRAS 217.5 AROUND FASTENER HOLE (1EA) AND AT SEAL RIB (REF: KRAS 224.82) BETWEEN THE NOSE BEAM AND FIRST STRINGER (2EA).( PERFORMED LH WING AT REF KRAS 224.82 AND REF KRAS 217.5 FIXED LEADING EDGE SKIN PANEL FASTENERS OVERSIZE PERMANENT REPAIR I.A.W COO-EO-2025-22280-R00 REV00 DATED MAY-14-25.   NO FURTHER DEFECTS NOTED.
